![]() |
Volumn 200, Issue 2, 2008, Pages 537-546
|
Chebyshev pseudospectral method for computing numerical solution of convection-diffusion equation
|
Author keywords
Chebyshev pseudospectral method; Convection; Diffusion; Pseudoeigenvalues; Stability region
|
Indexed keywords
COMPUTATION THEORY;
DIFFERENTIAL EQUATIONS;
FINITE DIFFERENCE METHOD;
PROBLEM SOLVING;
CHEBYSHEV PSEUDOSPECTRAL METHOD;
PSEUDOEIGENVALUES;
STABILITY REGION;
CHEBYSHEV APPROXIMATION;
|
EID: 44649089153
PISSN: 00963003
EISSN: None
Source Type: Journal
DOI: 10.1016/j.amc.2007.11.026 Document Type: Article |
Times cited : (16)
|
References (13)
|